For a while now (approximately two months) I have been feeling generally unwell. A little bit after I eat I begin to get the shakes (particularly in my hands) and feel dizzy. After some time the shakes go away, but come back again after I eat something. The more I eat the worse the shakes get. My vision has also worsened and I often have diarrhoea straight after eating (but it is not normal diarrhoea as my body just cant seem to process what I eat). I often get abdominal pain on the upper left side.
I went to the doctors who did a blood test which came back saying that I had high levels of adrenaline. The doctor didnt seem to really care and told me just to have another blood test in three months to see if the results are still the same. I am about to go on an overseas holiday and dont want this hanging over my head.
If anyone could help it would be greatly appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?